# SDR SWIA202158693

- Difficulty date: April 12, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACK AT PULLEY BRACKET.      (C-CHECK RO 6/04/2021)    COMPLIED WITH REO 670-52-11-072 REV.-G DATED 2016-08-30. . FABRICATED -1 ANGLE SECTION, -2 AND -3 SPLICE ANGLE FROM P/N# 601R31772-5S PO# 10136-0012/59. INSTALLED ALL PARTS AND FASTENERS WET, FILLET SEAL AND APPLIED A023 FINISH.
